Jump to content
CrazyBoards.org

and now I'm depressed, wtf?


Recommended Posts

I was hyper as hell and mad at the world, but now I am depressed - can't get out of bed, cry a lot, sleep all the time.  I feel like crap.  I am only taking Zoloft (100 mg) so you'd think I wouldn't be depressed.  Well I take it when I remember anyway.  I hate going back and forth.  I just want to go to sleep and not wake up.

Link to comment
Share on other sites

first of all you need to take your meds on a regular schedule.

since you're pregnant i would expect your hormones to be really not helping especially since you're only on zoloft.  hang in there.  i couldn't imagine it but i know there's lots of people that have done it successfully.

Link to comment
Share on other sites

I'm sorry to hear you are feeling so crappy. I know I have posted and PM'd you before regarding Lamictal, that studies have shown it to be safe to take during pregnancy. I can't remember, is there some reason you can't take it? (I don't see it in your list of previously tried meds.)

I hope you feel better in the morning. And yes...what Min said. Take your meds when you should.

Take care,

revlow

Link to comment
Share on other sites

I second Wifezilla's excellent idea; asking about Omega 3/Fish Oil supplements could be useful.

In case you haven't already, you may want to give your OB printouts re: the Lamictal/pregnancy studies. I found an old post, so I'm going to copy and paste it here.

-----------------------------------------------------------------------------------------------

Pregnancy and epilepsy: new hope from a new-ish anticonvulsant. The March 22, 2005 issue of Neurology was largely devoted to the question of epilepsy in pregnancy, and carried three studies of anticonvulsant treatment. One of these followed 414 pregnancies in which Lamictal was the only anticonvulsant used in the first trimester. The results of the Lamictal study looks good.

Here's another article about the studies: New Studies Show Mixed Results on Epilepsy Drugs and Birth Defects. Again about the negative impact of other anticonvulsants, but the good news about Lamictal as well.

Link to comment
Share on other sites

I can't tell you how many times over the past several years I've found myself slipping into depression only to realize that I'd only been taking my afternoon dose of wellbutrin around half the time.  Taking it every day would usually take me right out of it.

I use several tricks to keep myself more compliant:

1.  Pillbox:  the most important.  That way I know whether or not I took all my meds.

2.  I take my daytime meds with me.  I slip the PM wellbutrin in my pocket so I have it on me whenever I remember I need to take it.

3.  My watch alarm is set for 4:00, the optimal time to take the afternoon WB.  But I've learned that if I get up at my normal time I can take it anywhere from 3:00 to 7:30 and not suffer ill effects.  I usually change as soon as I get home, so I check my pockets to see if it's still there.  If it is, I pop it then.

4.  Every night I fill in a moodchart which includes checkboxes for each med.  It takes all of about 1 minute to fill it out.  This way I can see if remembering or forgetting to take a pill is affecting my mood.  Here's the page with a link the the one I use:  http://www.manicdepressive.org/tools_all.html

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...